# SDR QXEA9600050

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDD - SMOKE ODOR IN COCKPIT AND CABIN.  RECIRCULATION FANS INSPECTED, UNDER FLOOR AREA INSPECTED AND NO DEFECTS NOTED. FANS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT REINSPECTED AT QX MAINT FACILITY AND NO DEFECTS WERE NOTED.  NO FURTHER PIREPS THROUGH 2-7.
